# SDR 95ZZZX874

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164DD
- Make and model: Stbros SD360
- Aircraft serial: SH3734
- System (JASC): 6120 · Propeller Controlling System
- Part: Rpm Cable
- Part number: SD3476014XA
- Condition: Broken
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - FLT 4843 - PILOT REPORT NO CONTROL OF LT PROP RPM.  RPM STAYS AT 1720 RPM.  MAINTENANCE FOUND AND REPLACED A BROKEN PROP RPM CABLE.
